# SDR AALA201804259013

- Difficulty date: April 22, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 91,184 hours, 14,702 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SERVICE DOOR ESCAPE SLIDE PRESSURE CYLINDER IS LOW. REMOVED AND REPLACED SLIDE PACK IAW 12L80025001. OK FOR SERVICE.  THE AIRCRAFT WAS GROUNDED.
